# SDR SWIA201334181

- Difficulty date: July 25, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 29,130 hours, 23,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SILL WHERE THE UPPER SILL MEETS THE FS 280 FRAME, THE BRACKET THAT CONNECTS THE TWO IS CRACKED.  C-CHECK R&R NEW CLIP 601R-53-21-2456-1 IAW REO.
